Issue:More on fuzzy compactness in intuitionistic fuzzy topological spaces

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to: navigation, search
shortcut
http://ifigenia.org/wiki/issue:nifs/2/1/4-10
Title of paper: More on fuzzy compactness in intuitionistic fuzzy topological spaces
Author(s):
A. Haydar Eş
Hacettepe University, Department of Mathematics, Department of Mathematics Education, Beytepe, 06532 - Ankara, Turkey
Doğan Çoker
Hacettepe University, Department of Mathematics, Department of Mathematics Education, Beytepe, 06532 - Ankara, Turkey
Published in: "Notes on IFS", Volume 2 (1996) Number 1, pages 4—10
Download: Download-icon.png PDF (4642  Kb, Info) Download-icon.png
Abstract: Fuzzy compactness in fuzzy topological spaces was first introduced by Chang [5], and fuzzy compactness in intuicionistic fuzzy topological spaces was given by Coker [6,8]. In this paper we shall discuss fuzzy *-compactness and Lo-fuzzy compactness in these spaces.
Keywords: Intuitionistic fuzzy set; Intuitionistic fuzzy topology; Intuitionistic fuzzy topo-logical space; Fuzzy continuity; Fuzzy compactness; Fuzzy *-compactness; Lo-fuzzy compactness; Lo-fuzzy almost compactness; Lo-fuzzy near compactness.
AMS Classification: 03Е72
References:
  1. K. Atanassov, Intuitionistic fuzzy sets, VII ITKR/s Session, Sofia (June, 1983)(in Bulgarian).
  2. K. Atanassov and S. Stoeva, Intuitionistic fuzzy sets, Polish Symp. on Interval &: Fuzzy Mathematics, Poznan (August, 1983), Proceedings: 23-26.
  3. K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20, (1986), 87-96.
  4. K. Atanassov, Review and new results on intuitionistic fuzzy sets, Preprint IM-MFAIS, 1-88 (1988) 1-8.
  5. C. Ghang, Fuzzy topological spaces, J.Math.Anal.Appl. 24 (1968) 182-190.
  6. D. Cocer, An introduction to intuitionistic fuzzy topological spaces, submitted to Fuzzy Sets and Systems.
  7. D. Coker and M. Demirci, On intuitionistic fuzzy points, Notes on IFS, Vol. 1 (1995), No.2, 79-84.
  8. D.Coker and A.H.Es, On fuzzy compactness in intuitionistic fuzzy topological spaces, to appear in Journal of Fuzzy Mathematics.
  9. R. Lowen, Fuzzy topological spaces and fuzzy compactness, J.Matb.Anal.Appl. 56 (1976) 621-633.
  10. L.A.Zadeh, Fuzzy sets, Information and Control, 8 (1965) 338-353.
Citations:

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.